Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 8, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Mar 9, 2016, 6:29 AM CST for Harris County, Montgomery County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2016, 6:29 AM CST (12:29 UTC)
- Expired
- Mar 9, 2016, 7:15 AM CST
- In force
- 46 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Harris County, TX, Montgomery County, TX
The radar
The Houston radar (KHGX), 88 km from the middle of the area, began a volume at 12:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 0.5 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1619 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 458 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 320 m²/s²
- 0-3 km storm-relative helicity
- 415 m²/s²
- Significant tornado parameter
- 3.6
- Supercell composite
- 21.6
The text
As transmitted.
088
WUUS54 KHGX 091229
SVRHGX
TXC201-339-091315-
/O.NEW.KHGX.SV.W.0008.160309T1229Z-160309T1315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
629 AM CST WED MAR 9 2016
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MONTGOMERY COUNTY IN SOUTHEASTERN TEXAS...
NORTHWESTERN HARRIS COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 715 AM CST
* AT 628 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR
CYPRESS...OR 8 MILES SOUTHWEST OF TOMBALL...MOVING NORTHEAST AT 40
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN CONROE...TOMBALL...PINEHURST...THE WOODLANDS...OAK RIDGE
NORTH...SHENANDOAH...STAGECOACH...WOODLOCH...CYPRESS...THE WOODLANDS
PAVILLION...CHATEAU WOODS AND HOOKS AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2989 9575 2999 9587 3011 9578 3036 9557
3019 9534
TIME...MOT...LOC 1228Z 220DEG 34KT 3001 9571
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
082 WWUS54 KHGX 091247 SVSHGX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 647 AM CST WED MAR 9 2016 TXC201-339-091315- /O.CON.KHGX.SV.W.0008.000000T0000Z-160309T1315Z/ MONTGOMERY TX-HARRIS TX- 647 AM CST WED MAR 9 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CST FOR SOUTHWESTERN MONTGOMERY AND NORTHWESTERN HARRIS COUNTIES... AT 646 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR TOMBALL...MOVING NORTHEAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...POSSIBLE DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... SOUTHWESTERN CONROE...TOMBALL...PINEHURST...THE WOODLANDS...OAK RIDGE NORTH...SHENANDOAH...STAGECOACH...WOODLOCH...THE WOODLANDS PAVILLION... CHATEAU WOODS AND HOOKS AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 2995 9567 3011 9578 3036 9557 3019 9534 TIME...MOT...LOC 1246Z 214DEG 36KT 3016 9562 HAIL...<.75IN WIND...60MPH $$
475
WWUS54 KHGX 091309
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
709 AM CST WED MAR 9 2016
TXC201-339-091318-
/O.EXP.KHGX.SV.W.0008.000000T0000Z-160309T1315Z/
MONTGOMERY TX-HARRIS TX-
709 AM CST WED MAR 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MONTGOMERY AND
NORTHWESTERN HARRIS COUNTIES WILL EXPIRE AT 715 AM CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE LIKELY WITH THIS THUNDERSTORM.
LAT...LON 2995 9567 3011 9578 3036 9557 3019 9534
TIME...MOT...LOC 1304Z 220DEG 34KT 3016 9562
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 5:51 AM CST, 38 minutes earlier.
Area forecast discussion, Mar 9, 5:51 AM CST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
551 AM CST WED MAR 9 2016
.AVIATION...
12Z TAF DISCUSSION...LATEST RADAR TRENDS HAVE MAINLY SCT TSRA FROM
WEST OF KSGR TO KCXO/KUTS. CELLS CONTINUE TO DEVELOP AND MOVE
QUICKLY NORTH AROUND 35KTS. BIGGEST IMPACTS FROM CONVECTION SO FAR
WILL BE THROUGH THIS CORRIDOR. THE EXPECTATION IS THAT FOR THIS
AXIS OF CONVECTION TO MOVE EAST SLOWLY AND IMPACT KIAH/KHOU
THROUGH 18Z. OVERALL TREND WILL BE FOR CONVECTION TO SLOWLY
DECREASE IN COVERAGE. THERE MAY BE A BREAK IN ACTIVITY WITH JUST
ISO TSRA POSSIBLE SO WILL MENTION THAT AS VCTS IN TAFS. SHOWERS
MAY BE POSSIBLE THROUGH THE AFTERNOON.
MODEL GUIDANCE HAS BEEN LESS THAN HELPFUL BUT HRRR HAS BEEN THE
ONLY MODEL TO SHOW THE FRONT THROUGH KCLL AND COULD REACH KUTS
LATER TODAY. CIGS SHOULD LIKELY REMAIN MVFR THROUGH MUCH OF THE
TAF PERIOD FOR MOST TERMINALS BUT COULD DECREASE INTO IFR CATEGORY
AFTER 00-02Z. GFS/NAM SUGGEST ANOTHER ROUND OF THUNDRESTORM
ACTIVITY OVERNIGHT. SINCE CONFIDENCE IS RATHER LOW...WILL GO WITH
VCTS AND IFR CIGS FOR THE OVERNIGHT PERIOD. CONDITIONS SHOULD
IMPROVE LATE THUR MORNING.
39
&&
.PREV DISCUSSION... /ISSUED 431 AM CST WED MAR 9 2016/
DISCUSSION...
ONGOING HEAVY RAINFALL THREAT WILL CONTINUE TODAY AS A FAVORABLE
REGION FOR THUNDERSTORM DEVELOPMENT PERSISTS OVER SE TEXAS. WILL
KEEP THE FLASH FLOOD WATCH IN EFFECT THROUGH 6 PM THIS EVENING.
A COUPLE OF SURFACE BOUNDARIES WILL HELP FOCUS THE RAINFALL. THE
MAIN SURFACE FRONT WILL REMAIN NEARLY STATIONARY BETWEEN SAN
ANTONIO AND PALESTINE. A SECOND BOUNDARY WAS DEVELOPING EARLY THIS
MORNING ALONG AND JUST OFF THE COAST FROM BROWNSVILLE TO
SOUTHWESTERN LOUISIANA. AN ABUNDANCE OF MOISTURE WILL BE FOCUSED
BY THE SYSTEM...AND THE NAEFS AND GFS ENSEMBLE GUIDANCE KEEPS
PW/S ABOUT 2 STANDARD DEVIATIONS ABOVE NORMAL THROUGH THIS
EVENING. A VERY STRONG LOW-LEVEL JET OF ABOUT 50 KNOTS WILL HELP
DEVELOP STORMS THROUGHOUT THE DAY. AS THE STORMS DEVELOP ALONG THE
SURFACE BOUNDARY THEY WILL MOVE NORTHWARD ACROSS THE FORECAST
AREA.
THE MODELS ARE A BIT DIFFERENT AS TO THE TIMING AND LOCATION OF
THE HEAVIEST RAINFALL. HOWEVER...BEST ESTIMATES ARE THAT BETWEEN 3
AND 7 INCHES OF RAINFALL IS POSSIBLE THROUGH 6 AM THURSDAY...WITH
THE HEAVIEST AMOUNTS EAST OF INTERSTATE 45. THE ECMWF DOES NOT
BRING THE UPPER LOW INTO SOUTH TEXAS UNTIL FRIDAY. THE MODEL THEN
SHEARS THE LOW OUT AS IT MOVES ACROSS SE TEXAS FRIDAY NIGHT AND
SATURDAY. THIS WILL KEEP THE UNSETTLED WEATHER PATTERN OVERHEAD
THROUGH SATURDAY. A MODEL CONSENSUS KEEPS PW/S OF ABOUT 1.8
OVERHEAD THROUGH MIDNIGHT TONIGHT. EVEN THOUGH THE HIGHEST
MOISTURE AXIS WILL MOVE EASTWARD...AT LEAST SCATTERED SHOWERS AND
THUNDERSTORMS WILL CONTINUE UNTIL THE UPPER STORM SYSTEM MOVES
EAST OF THE STATE ON SATURDAY.
40
MARINE...
STRONG SOUTHERLY WINDS ARE STILL POSSIBLE THIS MORNING WITH WIND
GUSTS TO GALE FORCE. WINDS WILL BE DECREASING LATER THIS MORNING SO
THE GALE WARNING WILL BE ALLOWED TO EXPIRE AT 6AM/12Z. A SMALL CRAFT
ADVISORY WILL REMAIN IN EFFECT FROM 6AM TO 3PM AS ROUGH SEAS WILL
PERSIST DUE TO THE LONG PERSISTENT FETCH OF SOUTHERLY WINDS. WINDS
AND SEAS MAY REMAIN ELEVATED INTO THURSDAY BUT DECREASE MORE ON
FRIDAY. LOW TO MODERATE WINDS AND SEAS ARE EXPECTED OVER THE
WEEKEND. OVERALL WINDS SHOULD REMAIN ONSHORE WITH NO FRONTAL PASSAGE
EXPECTED.
ELEVATED TIDE LEVELS WILL CONTINUE TODAY. WATER LEVELS WILL REACH
ABOUT 1.5 FEET TO 2 FEET ABOVE NORMAL...AND IMPACTS OVER THE
LOW-LYING AREAS ALONG THE IMMEDIATE COAST WILL CONTINUE TODAY.
39/40
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 74 61 72 58 73 / 80 90 70 40 50
HOUSTON (IAH) 74 62 76 60 75 / 90 90 50 30 40
GALVESTON (GLS) 73 64 72 63 72 / 100 90 50 30 30
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING
ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
WALLER...WASHINGTON...WHARTON.
COASTAL FLOOD WARNING UNTIL NOON CST TODAY FOR THE FOLLOWING
ZONES: BRAZORIA...CHAMBERS...GALVESTON...HARRIS...MATAGORDA.
GM...SMALL CRAFT ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR THE
FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.
SMALL CRAFT ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL 20 NM TO 60 NM...WATERS FROM FREEPORT TO THE
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT OUT 20 NM.
GALE WARNING UNTIL 6 AM CST EARLY THIS MORNING FOR THE FOLLOWING
ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
20 NM TO 60 NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20
TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...40
AVIATION/MARINE...39In the hours before
Special weather statement, Mar 9, 1:46 AM CST, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
146 AM CST WED MAR 9 2016
TXZ226-235-236-090830-
MATAGORDA TX-JACKSON TX-WHARTON TX-
146 AM CST WED MAR 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WHARTON...WEST
CENTRAL MATAGORDA AND EASTERN JACKSON COUNTIES UNTIL 230 AM CST...
AT 145 AM CST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS NEAR
POINT COMFORT...OR 9 MILES NORTH OF PORT LAVACA...MOVING NORTH AT 40
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EDNA...GANADO...LA WARD...LOLITA...LAKE TEXANA DAM...VANDERBILT AND
CORDELE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2916 9664 2900 9624 2876 9643 2874 9645
2870 9648 2871 9648 2871 9657 2870 9658
2873 9659 2871 9665 2874 9667 2874 9666
2876 9667 2878 9670 2880 9670
TIME...MOT...LOC 0745Z 201DEG 42KT 2875 9659Special weather statement, Mar 9, 2:18 AM CST, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
218 AM CST WED MAR 9 2016
TXZ210-226-235-090900-
JACKSON TX-COLORADO TX-WHARTON TX-
218 AM CST WED MAR 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR WHARTON...SOUTHERN COLORADO AND
NORTHEASTERN JACKSON COUNTIES UNTIL 300 AM CST...
AT 217 AM CST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS 7
MILES NORTHEAST OF GANADO...OR 11 MILES WEST OF EL CAMPO...MOVING
NORTH AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. ONE
INCH PER HOUR RAINFALL RATES ARE OCCURRING WITHIN THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
EL CAMPO...EAGLE LAKE...EAST BERNARD...PIERCE...EGYPT...SHERIDAN...LOUISE...
ROCK ISLAND...ALTAIR...GARWOOD AND NADA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2954 9607 2900 9624 2916 9664 2926 9666
2934 9656 2949 9671 2969 9675
TIME...MOT...LOC 0817Z 197DEG 30KT 2913 9645Special weather statement, Mar 9, 3:10 AM CST, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
310 AM CST WED MAR 9 2016
TXZ210-226-235-091000-
JACKSON TX-COLORADO TX-WHARTON TX-
310 AM CST WED MAR 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WHARTON...
SOUTHWESTERN COLORADO AND CENTRAL JACKSON COUNTIES UNTIL 400 AM
CST...
AT 309 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
INEZ...OR 8 MILES WEST OF EDNA...MOVING NORTH AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EDNA...MORALES...CORDELE AND SHERIDAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2933 9656 2952 9674 2958 9671 2935 9639
2879 9667 2882 9672 2885 9670 2889 9673
2892 9679 2902 9683 2906 9694
TIME...MOT...LOC 0909Z 200DEG 34KT 2897 9679Special weather statement, Mar 9, 3:23 AM CST, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
323 AM CST WED MAR 9 2016
TXZ176-195-196-091015-
MADISON TX-BURLESON TX-BRAZOS TX-
323 AM CST WED MAR 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BURLESON...NORTHWESTERN
BRAZOS AND WEST CENTRAL MADISON COUNTIES UNTIL 415 AM CST...
AT 322 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CALDWELL...MOVING NORTHEAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CALDWELL...DEANVILLE AND CHRIESMAN.
LAT...LON 3073 9662 3070 9656 3074 9646 3091 9635
3097 9625 3098 9620 3037 9678 3046 9690
3053 9691 3056 9696
TIME...MOT...LOC 0922Z 217DEG 43KT 3062 9672Special weather statement, Mar 9, 5:16 AM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 516 AM CST WED MAR 9 2016 TXZ177-178-198-199-091200- GRIMES TX-SAN JACINTO TX-WALKER TX-MONTGOMERY TX- 516 AM CST WED MAR 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALKER... SOUTHWESTERN SAN JACINTO...EAST CENTRAL GRIMES AND NORTHERN MONTGOMERY COUNTIES UNTIL 600 AM CST... AT 515 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER MONTGOMERY...OR 11 MILES NORTH OF PINEHURST...MOVING NORTHEAST AT 40 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CONROE...HUNTSVILLE...WILLIS...PANORAMA VILLAGE...CUT AND SHOOT...NEW WAVERLY...MONTGOMERY...LAKE CONROE DAM...HUNTSVILLE STATE PARK...DOBBIN AND DACUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3040 9515 3018 9567 3045 9589 3079 9553 TIME...MOT...LOC 1115Z 229DEG 42KT 3035 9570
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 11:51 PM CST | Special Weather Statement | HGX | Burleson | 39 min |
| Mar 9, 1:46 AM CST | Special Weather Statement | HGX | Jackson | 44 min |
| Mar 9, 2:18 AM CST | Special Weather Statement | HGX | Colorado, Wharton | 42 min |
| Mar 9, 3:10 AM CST | Special Weather Statement | HGX | Jackson | 50 min |
| Mar 9, 3:23 AM CST | Special Weather Statement | HGX | Burleson | 52 min |
| Mar 9, 3:42 AM CST | Small Craft Advisory | HGX | 48 hr | |
| Mar 9, 5:16 AM CST | Special Weather Statement | HGX | Montgomery, Walker | 44 min |
| Mar 9, 6:34 AM CST | Special Weather Statement | HGX | Polk, San Jacinto, Trinity | 56 min |
| Mar 9, 8:52 AM CST | Special Weather Statement | HGX | Colorado, Jackson | 38 min |
| Mar 9, 10:20 AM CST | Areal Flood Advisory | HGX | Austin, Colorado | 55 min |
| Mar 9, 11:59 AM CST | Coastal Flood Advisory | HGX | Brazoria, Chambers, Galveston, Matagorda | 21 hr |
| Mar 9, 12:01 PM CST | Special Marine Warning | HGX | 89 min | |
| Mar 9, 12:17 PM CST | Severe Thunderstorm Warning | HGX | Fort Bend, Waller | 28 min |
| Mar 9, 12:28 PM CST | Special Marine Warning | HGX | 92 min | |
| Mar 9, 3:17 PM CST | Special Marine Warning | HGX | 88 min | |
| Mar 9, 5:25 PM CST | Special Marine Warning | HGX | 95 min | |
| Mar 9, 5:57 PM CST | Special Marine Warning | HGX | 33 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.